A note on the nucleolus for 2-convex TU games
No abstract is available for this item.
Volume (Year): 39 (2010)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.gametheorysociety.org/about.html|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/182/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Driessen, Theo S.H. & Fragnelli, Vito & Katsev, Ilya V. & Khmelnitskaya, Anna B., 2011. "On 1-convexity and nucleolus of co-insurance games," Insurance: Mathematics and Economics, Elsevier, vol. 48(2), pages 217-225, March.
- Quant, M. & Borm, P.E.M. & Reijnierse, J.H. & van Velzen, S., 2005.
"The core cover in relation to the nucleolus and the Weber set,"
Other publications TiSEM
9723cee6-92c9-49a2-90d3-9, Tilburg University, School of Economics and Management.
- Marieke Quant & Peter Borm & Hans Reijnierse & Bas van Velzen, 2005. "The core cover in relation to the nucleolus and the Weber set," International Journal of Game Theory, Springer, vol. 33(4), pages 491-503, November.
When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:185-189. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.